# SDR SIMA20170516003

- Difficulty date: May 16, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 41,828 hours, 38,440 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR TOP EDGE HAS A 9 INCH LONG CHAFE UNDER UPPER DOOR SEAL. REMOVED AND REPLACED THE DOOR TOP EDGE, AND APPLIED EDGE SEALANT AROUND TOP EDGE SECTION IAW SRM 51-40-02, AND 51-20-01.
